# SDR F3LA200200380

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Aircraft time: 18,962 hours, 8,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 18,962 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 6 CHECK, CORROSION WAS FOUND IN THE AFT CARGO PIT FLOOR TRANSITION PANEL FROM STA 750 TO 754 AT RBL 20.  REMOVED PANEL AND FABRICATED NEW PART IN ACCORDANCE WITH BOEING DRAWING 69-43477.  PAINTED AND INSTALLED IN ACCORDANCE WITH SOPM 20-4602.
